HealthCareMagic is now Ask A Doctor - 24x7 | https://www.askadoctor24x7.com

question-icon

I Have Taken 3 I-pills In A Gap Of 10days

default
Posted on Mon, 22 Aug 2022
Question: I have taken 3 i-pills in a gap of 10days in between one menstrual cycle,and I am having a lot of urgency in urination,and lot of pain in the end of urination in the tract and not at genitals,Is there a link between i-pill and this problem?I noticed blood in the morning today at the end of urination?
doctor
Answered by Dr. Olgeta Xhufka (1 hour later)
Brief Answer:
It can be urinary tract infection.

Detailed Answer:
Hello dear welcome to Ask a doctor's service.
I read your query and here is my advice.
Taking three i pills in a month cycle is not a good thing and it may caused an irregular cycle but it can't cause the symptoms you are having.
I think you are having an urinary tract infection since you are having pain in the end of urination and bleeding at the end of urination.
If possible do an urine sample and uroculture. You may need to use antibiotics to treat it.
Using cranberry juice may help as disinfectant.
Hope I have answered the question.
Let me know if I can assist you further.
Note: For further follow up on related General & Family Physician Click here.

Above answer was peer-reviewed by : Dr. Dr. Yogesh D
doctor
Answered by
Dr.
Dr. Olgeta Xhufka

General & Family Physician

Practicing since :2011

Answered : 10166 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

159 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
I Have Taken 3 I-pills In A Gap Of 10days

Brief Answer: It can be urinary tract infection. Detailed Answer: Hello dear welcome to Ask a doctor's service. I read your query and here is my advice. Taking three i pills in a month cycle is not a good thing and it may caused an irregular cycle but it can't cause the symptoms you are having. I think you are having an urinary tract infection since you are having pain in the end of urination and bleeding at the end of urination. If possible do an urine sample and uroculture. You may need to use antibiotics to treat it. Using cranberry juice may help as disinfectant. Hope I have answered the question. Let me know if I can assist you further.